MAUDE Adverse Event Report: COOPERSURGICAL, INC. WALLACH ULTRA FREEZE; GENERAL CRYOSURGICAL SYSTEM, CRYOGEN GAS, MECHANICAL

COOPERSURGICAL, INC. WALLACH ULTRA FREEZE; GENERAL CRYOSURGICAL SYSTEM, CRYOGEN GAS, MECHANICAL
Model Number 900076
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer has indicated that the product is in process of being returned to cooper surgical for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that liquid nitrogen leaks out even with lid securely closed.No adverse event was reported.No additional information is available.900076 ultra 2023-08-0000337.
 
Additional Manufacturer Narrative
Distribution history: the complaint product was manufactured at csi on 10-nov-2022 under work order (b)(4)and the ship date is not known.Manufacturing record review: dhr-322386 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: not applicable.Service history record: no service history record found for this product.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint conditions.Product receipt: the complaint unit was returned on a repair.However, based on log (b)(4) this unit was at csi on 18-aug-2023.Visual evaluation: visual examination of the complaint product revealed physical damage.There is a dent in the bottle along the top edge.The vacuum of the bottle is ok.Functional evaluation: complaint product was functionally evaluated and found not to function properly.Leaking.Root cause: the root cause of this issue has been attributed to the dip tube getting slightly bent by the customer.This then caused the end of the dip tube to contact the bottom of the cannister which prevented the cannister cap to be able to be closed completely and caused the leakage.The dip tube was adjusted and the unit was tested ok to form-prod 282.The unit was released for shipping it back to the customer.Coopersurgical will continue to monitor this complaint condition for trends.
 
Event or Problem Description
No additional information is available.

Brand Name
WALLACH ULTRA FREEZE
Common Device Name
GENERAL CRYOSURGICAL SYSTEM, CRYOGEN GAS, MECHANICAL
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651582
MDR Report Key17606960
Report Number1216677-2023-00121
Device Sequence Number12328081
Product Code GEH
UDI-Device Identifier00888937010961
UDI-Public(01)00888937010961
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K935010
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900076
Device Catalogue Number900076
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2023
Supplement Date Received by Manufacturer10/16/2023
Initial Report FDA Received Date08/23/2023
Supplement Report FDA Received Date10/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown